Bounds for the product of modified Bessel functions

A. Baricz, Dragana Jankov Maširević, Saminathan Ponnusamy, Sanjeev Singh

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In this note our aim is to present some monotonicity properties of the product of modified Bessel functions of the first and second kind. Certain bounds for the product of modified Bessel functions of the first and second kind are also obtained. These bounds improve and extend known bounds for the product of modified Bessel functions of the first and second kind of order zero. A new Turán type inequality is also given for the product of modified Bessel functions, and some open problems are stated, which may be of interest for further research.

Original languageEnglish
Pages (from-to)1-12
Number of pages12
JournalAequationes Mathematicae
DOIs
Publication statusAccepted/In press - Mar 7 2016

    Fingerprint

Keywords

  • bounds
  • Modified Bessel functions
  • monotonicity properties
  • Turán type inequalities

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics
  • Discrete Mathematics and Combinatorics

Cite this